Phone: 250.475.6677
Make A Donation
Sign-up to Receive Our E-News!

Support. Care. Knowledge.

Support

We provide everything from personal and family consultation, workshops and information sessions, group support sessions and specialized exercise classes.

Care

Our professional staff offer a wide variety of services to clients at all stages of the life cycle, from children to seniors, and their loved ones.

Knowledge

We welcome calls for information and assistance - connecting with schools, workplaces and the community.

Headway Charity Golf Classic

Thank you to all who supported our 25th Silver Anniversary Charity Golf Classic Tournament. Best EVER!

Headway

Victoria Epilepsy & Parkinson's Centre

Epilepsy Blog

SERIOUS SKIN REACTION ALERT-CLOBAZAM

 

On December 3, 2013, the US Food and Drug Administration (FDA) issued a drug safety communication warning of "rare but serious" skin reactions from the antiseizure drug clobazam. These included Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN). Signs and symptoms include rashes, blistered or peeling skin, mouth sores, and hives. Clobazam should be halted at the first appearance of a rash, and if other signs and symptoms point to a serious skin reaction. **Speak with your doctor before discontinuing your medication.** Full article can be viewed here  

Want to learn more about this medication? Read about other frequently asked questions regarding clobazam use hereThank you to epilepsy.com for providing this information sheet.

Posted by Sandra Graham, Community Awareness Coordinator on 26th Feb 2014 11:48am